# SDR CALA2013092491402

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 95,578 hours, 11,436 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY 102 EMERGENCY LIGHTS OUTSIDE DOOR ARE FALLING OFF WALL.  SECURED LIGHT ASSEMBLY & PERFORMED, OPERATIONS CHECKED OKAY.
